# SDR COMA0660472

- Difficulty date: August 4, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N811CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7380
- Aircraft time: 16,810 hours, 19,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: H

## Discrepancy

FLIGHT 5283 - FORWARD SEGMENT OF THE EMERGENCY FLOOR TRACK LIGHT INOPERATIVE.  REPLACED FORWARD SEGMENT OF FLEXIBLE EMERGENCY FLOOR TRACK LIGHT.
